# SDR SWIA202504040215

- Difficulty date: February 15, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERALSL SPOT OF CORROSION AT LBL9 FLOOR BEAM AT FS477 TO FS577 (C-CHECK RO 04/04/2025)CORROSION FOUND TO BE OUT OF LIMITS, INSTALLED NEW SECTION OF FLOORBEAM FROM FS512.00 TOFS571.45, NO CORROSION NOTED FROM FS477 TO FS 512. WITH 8 EA -11 CLEATS, 4 EA -12 LOWER FLANGE SPLICES, 4 EA -14SHIMS, 2 EA -21 SPLICE ANGLES, 1 EA -25 LOWER FLANGESPLICE, AND 2 EA -19 SHIMS. REF: CRJ-700 SRM 53--00-41-201-001-A01 FIGURE 53-00-41-991-830,COMPLIED WITH SKYCARD 51-900-1002-SKY CL600-2C10STRUCTURAL MAJOR REPAIR RII, PERFORMED OBSTRUCTIONAND LEAK TEST TO FIRE EXTINGUISHER DISCHARGE LINE REFCRJ 700 AMM 26-25-07-790-802-A01, TEST GOOD.
